# SDR N973081107

- Difficulty date: August 10, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N973AA
- Make and model: Stbros SD360
- Aircraft serial: SH3749
- Aircraft time: 16,954 hours, 19,988 cycles
- Engine: Pwa PT6A67R
- Engine time: 22,408 hours, 28,882 cycles
- Propeller: Hartzl HCA6A3A
- System (JASC): 6140 · Propeller Indication System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

WHILE EN ROUTE TO MCI THE FLIGHT CREW ELECTED TO SHUT DOWN THE RIGHT ENGINE AS A PRECAUTIONARY MEASURE DUE TO ERRATIC PROPELLER SPEED INDICATION AND DIVERTED TO COU.  EXDA MAINTENANCE WAS DISPATCHED TO COU AND INSPECTED THE PROPELLER RIGGING IAW SHORTS MAINTENANCE MANUAL, NO DEFECTS FOUND. THE AIRCRAFT WAS OPERATIONALLY CHECKED AND THE MAXIUM STATIC TAKEOFF POWER RUNS WERE SATISFACTORILY PERFORMED IAW THE SHORTS MAINTENANCE MANUAL.  THE DISCREPANCY COULD NOT BE DUPLICATED ALL SYSTEMS OPERATIONALLY CHECKED NORMAL.  N973AA WAS RETURNED TO SERVICE ON 8/11/2007.
